# SDR ASAA2023022542283

- Difficulty date: February 25, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 654A00041073
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOPSILL HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED L1 MOPSILL IAW B737-700 SRM 51-40-02-0G-0.W=3.5" O= .090 R= .062 L= 5" D= .028.
